# SDR 96ZZZX3411

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF650*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor Spool
- Part number: 9136M89G19
- Condition: Cracked
- Location: Hp Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, A CRACK WAS FOUND IN THE 3-9 HPC SPOOL.  THE CRACK IS NOT IN THE AREA DESCRIBED IN THE AD ON SPOOLS.
